# SDR DALA2016122210029

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 67,667 hours, 49,604 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UPPER RT LATCH BRACKET LOWER L BRACKET IS CRACKED.  REMOVED, FABRICATED, DRILLED, TREATED, PRIMED, AND INSTALLED A NEW BRACKET IAW SRM 51-10-02.
